MAUDE Adverse Event Report: TRIMED, INC PEG GUIDE EXTENDER

TRIMED, INC PEG GUIDE EXTENDER
Model Number XTNDRGUIDE
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/28/2018
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2018, trimed was notified of a peg extender that was found to have started to rust.The rep reported that this feedback was not associated with a clinical event, and there was no patient involvement.This is the seventh complaint of this kind for this part.

Brand Name
PEG GUIDE EXTENDER
Common Device Name
PEG GUIDE EXTENDER
Manufacturer (Section D)
TRIMED, INC
27533 avenue hopkins
santa clarita CA 91355
MDR Report Key7355989
Report Number2031009-2018-00017
Device Sequence Number16288921
Product Code LXH
UDI-Device Identifier00842188112850
UDI-Public00842188112850
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberXTNDRGUIDE
Device Catalogue NumberXTNDRGUIDE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2018
Initial Report FDA Received Date03/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1